# SDR USAA2012030900011

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 45,938 hours, 17,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2396
- Condition: Faulty
- Location: Cabin
- Part time: 40,207 hours, 15,875 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ESPU FAILED TEST (MESSAGE: INTERIOR LIGHTS FAULT).  REMOVED AND REPLACED EPSU AS REQUIRED PER AMM 33-51-38.
